# SDR ASAA2021120136781

- Difficulty date: December 1, 2021
- Submitted: December 4, 2021
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 41,149 hours, 11,732 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Harness
- Part number: 3250299080
- Condition: Damaged
- Location: #1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TASK CARD N842000 FOUND HARNESS MW311 HARNESS DAMAGED. GROUNDED - YES. REMOVED AND REPLACED #1 ENGINE MW311 HARNESS REF B737-800 AMM 73-21-06-00/400-802. ALL C/B'S HAVE BEEN CLOSED. ALL OPS TEST STILL NEED TO BE COMPLIED WITH. INSTALLED 3 O'CLOCK STRUT FAIRING AND ACCOMPLISHED FADEC SYSTEM TEST, GROUND WING (TAI) SOLENOID VALVE TEST AND AVM OPS TEST PER AMM 73-21-06-400-F00. ALL TEST PASSED. GROUND VERIFICATION SUCCESSFUL. NO FAULTS FOUND.
